# SDR SWAA091607

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 45,636 hours, 37,841 cycles
- Engine: Ge CFM56*
- Engine time: 67,084 hours, 49,786 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Cable
- Part number: 580268041
- Condition: Out Of Adjust
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  CRUISING AT 10,000 FT, AFTER DEPARTING OUT OF PHL, NR 2 ENGINE HAD A COMPRESSOR STALL OR BACKFIRED.  RETURNING TO PHX EVERY TIME THE NR 2 THRUST WAS RETARDED, IT WOULD OCCUR AGAIN.  BOROSCOPE NR 2 ENG PER MT.  NO DAMAGE FOUND.  ADJUSTED AND RIGGED VBV CABLE PER MM.
